

22 February 2021

Dear families

Suggested Timetable for families with difficulties accessing MS Teams / Tapestry

As communicated in the Remote Learning Update 4 letter, please follow the below timetable and links to access remote learning from Monday 22nd – Friday 26th February 2021 if your child is finding difficulty accessing MS Teams / Tapestry or you have requested a device and are waiting for an invitation to collect it from the academy.

Please also be reminded of the remote learning tasks which are in addition to the below timetable, provided via Purple Mash (<u>https://www.purplemash.com/sch/dixonsmusicprimary</u>). These are set by the class teacher for your child to complete daily. The class teacher will endeavour to provide feedback via the platform. Please email your child's class email address (teesside@dixonsmp.com) if your child requires a reminder for the login credentials.

Time	Duration	Subject
9:00am	Up to 45	Maths: You will continue learning about are fractions. You will also practice your
	minutes	timetables on TTRS: https://play.ttrockstars.com/auth/school/student/2880
		Monday 22 ^{nh} February:
		Calculating non-unit fractions of quantities
		Tuesday 23 rd February:
		Equivalent fractions
		Wednesday 24 th February:
		Fractions and division
		Thursday 25 th February:
		Comparing fractions
		Friday 26 th February:
		<u>Ordering fractions</u>
9:45am	15 minutes	Break
10:00am	Up to 45	English Grammar / Writing: You will practise non-fiction writing by looking at a non-
	minutes	chronological report.
		Monday 22 nd February:
		To identify the features of a non-chronological report
		Tuesday 23 rd February:
		To investigate suffixes: Past and present tense
		Wednesday 24 th February:
		To explore simple and compound sentences
		Thursday 25 th February:
		To develop and generate subject-specific vocabulary
		Friday 26 th February:
		To develop a rich understanding of words associated with water
10:45am	15 minutes	Yoga
		https://www.youtube.com/watch?v=X655B4ISakg
11:00am	Up to 45	Reading: We will be reading There's A Boy in the Girls' Bathroom by Louis Sachar.
	minutes	Monday 22 nd February:
		To engage with the text
		Tuesday 23 rd February:
		To analyse a character (Bradley)
		Wednesday 24 th February:
		To analyse a character (Jeff)
		Thursday 25 th February:
		To explore Bradley further
		Friday 26 th February:
		To explore a theme



11.45		Lunch and here h
11:45am	45 minutes	Lunch and break
12:30pm	Up to 45	Afternoon lesson: You will be learning about migration in geography.
	minutes	Monday 22 nd February:
		What is migration?
		Tuesday 23 rd February:
		How do migrants vary?
		Wednesday 24 th February:
		How does migration affect people and places?
		Thursday 25 th February:
		What is economic migration?
		Friday 26 th February:
		What is a refugee?
1:15pm	10 minutes	Break
1:25pm	Up to 45	Revision of Knowledge Organisers (incl. CGP Revision Guides for Year 6) / Wellbeing Session
	minutes	using Universal Strategies Documents / Mathletics / Times Tables Rockstars
2:10pm	Up to 20	PE
	minutes	https://www.youtube.com/watch?v=BDigyoBrHms
2:30pm	Up to 10	Mindfulness
	minutes	https://www.youtube.com/watch?v=ZToicYcHIOU

Thank you for your continued support and stay safe.

Mr Robbins-Ross Principal

